# SDR CA100219002

- Difficulty date: February 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 312240008
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT POWERPLANT MESSAGE POSTED. FLIGHT CREW OPTIONED TO RETURN TO DEPARTURE AIRPORT.  ON GROUND FAULT CHECK REVEALED THE FOLLOWING FAULTS, NR 1 A CHANNEL 456,744 , 750 , 754, 755 B CH 456 , NR 2 A CHANNEL 30, 478, 456, 454, 10,711. TROUBLESHOOTING REPLACED NR 2 FADEC ACFT FUNCTIONED TESTED OK, RETURNED TO SERVICE.  NO FURTHER ISSUES TO REPORT. (TC 20100219002)
